# SDR DALA2025050103358

- Difficulty date: April 30, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 59,505 hours, 42,388 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SURFACE AFT SPAR HOLES HAVE DAMAGE FROM STA XRS 111 TO XRS 137 (7 EA) MARKED AS A1 THRU A7. DAMAGE WAS REMOVED IAW DELTA ER/A 623679-14AD REV 0 PRI REV 7 SECTION IV STEP # 5, #6, AND #7. ASSOCIATED ER/A 14-623679 ADDED FOR AC 9541. (LP #0941448)
